# SDR SWAA2022121381126

- Difficulty date: November 15, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,662 hours, 9,324 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD. FAN COWL, STRUCTURE BELOW HOLD OPEN ROD CRACKED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02.
